# SDR HN6R201201250001

- Difficulty date: January 25, 2012
- Submitted: February 8, 2012
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 3340 · Exterior Lighting
- Part: Screw
- Condition: Dislodged
- Location: Light Tranformer
- Component: Logo Light
- Component part number: 8100037602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE TRANSFORMER MOUNTING SCREW DISLODGED AND FLOATING LOOSE IN UNIT CAUSING SHORT TO GROUND. SOCKET WORN. REFLECTOR FINISH WORN.
